Cookie Img
   Call Me Free Offline Send SMS
Home » Products » Syrup And Dry Syrups » 60 ML SYRUP

60 ML SYRUP

60 ML SYRUP
60 ML SYRUP
Send Inquiry
Product Code : 10
Brand Name : Nishflam P Syrup
Product Description
Nishflam P Syrup is made up of Aceclofenac 50 Mg and Paracetamol 125 Mg Syp / 5 Ml in perfect composition. The offered syrup is especially made for kids and it is used when kids are suffering from fever. They are highly preferred due to instant health solution they provide to the kids without any side effects. Nishflam P Syrup is sweet liquid solution syrup which tastes goods while consuming. We offer this pharmaceutical syrup at affordable price range.

Ronish Bioceuticals
X


Back to top